It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-15-2003, 08:20 PM   #1
Newbie
 
Join Date: Aug 2003
Location: minnesota/wisconsin
Posts: 3
echochild HB User
Unhappy crawling out of my skin

i feel as though i want to crawl out of my skin. i have been on and off of antidepressents and herbal durgs for more than enough years now. and it seems that my depression is cyclical in nature and goes about every three to five months. i am currently getting back on zoloft. i was off for about two months and know that i upped my dose too quick, but i was so low and suicidal that i felt i had to do something quick (stupid idea). anyway i have also been taking sam-E along with it and have been on that almost steadly for about a year. it was helping me alone for a while but i couldn't afford a high enough dose so i had to try another method.
so now i am living in hell with the side effects and can't see a doctor until the second week in September. i am completely riddled with anxiety, i feel like i am shaking and have to be moving, i can't pull in a decient breath, i also feel like i want to crawl out of my own skin just to make the edgyness go away, and the idea of being around a large group of people is terrifying (which really sucks considering my job). but i don't want to go off of the Zoloft, or even taper down as i don't feel that i could deal with the withdrawl right now (it is also quite severe). i don't remember the side effects being this bad when i have started the drug before (i have been on and off of it proubly six or seven times already), and am wondering if it is just from jumping up too quickly or if i am dealing with something worse. i jumped up to a 150mg dose within one week and have been taking it for proubly three weeks. the terrible side effects started about three days ago. has anyone felt this, especially the wanting to crawl out of your own skin(and this is really hard to describe to others)?

 
Sponsors Lightbulb
   
Old 08-15-2003, 08:32 PM   #2
Member
 
Join Date: Apr 2003
Posts: 58
Keko HB User
Post

Now this is only my opinion, but yes, I think you jumped up to too high a dose too quickly, and might be suffering from too much serotonin (serotonin syndrome). Even though you can't get to your doctor for a few weeks, I would still call him/her . . . if you don't lower the dose at all, maybe you need to supplement the Zoloft (temporarily) with Ativan or some sort of benzo to take the edge off.

And yes! I absolutely do know what you mean by being shaky and wanting to crawl out of your own skin. I jump around, and go ack, ack, ack, and shake my arms when I get that way. Again, I would call the doctor--they're always too busy to see us, but at the very least, they owe you the phone call.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone with weird skin crawling sensation??? azrose Acid Reflux / GERD 4 09-09-2008 12:42 PM
dizzy and creepy crawling skin feeling mcdowell Menopause 3 09-13-2007 04:53 PM
Eeeew...feels like my skin is crawling! RagingRobin Bipolar Disorder 11 06-07-2007 05:59 PM
Bug crawling sensation on skin, can anyone else relate? Jenny R. Anxiety 2 10-16-2006 04:45 PM
Crawling bug feeling jcam Menopause 18 09-04-2006 06:20 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!